Skip to Main content Skip to Navigation
Journal articles

A Note on t-designs with t Intersection Numbers

Abstract : We discuss Ray-Chaudhari and Wilson inequality for a 0-design and give simple proof of the result '\emphFor fixed block size k, there exist finitely many parametrically feasible t-designs with t intersection numbers and λ > 1'.
Mots-clés : t-design
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download

https://hal.inria.fr/hal-00959013
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Thursday, March 13, 2014 - 5:06:08 PM
Last modification on : Thursday, June 27, 2019 - 10:06:08 AM
Long-term archiving on: : Friday, June 13, 2014 - 12:12:12 PM

File

dm060211.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00959013, version 1

Collections

Citation

Rajendra M. Pawale. A Note on t-designs with t Intersection Numbers. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2004, 6 (2), pp.359-364. ⟨hal-00959013⟩

Share

Metrics

Record views

131

Files downloads

780